Jaw Clenchy

I have a question regarding the antidepressant - Trazodone 150mg. Have been taking it for 2 weeks but the last couple of days have been getting clenchy jaw..doing relaxation to see if that helps but wondering if anybody else has suffered with this as a result of the Trazodone?

I am being treated for depression plus anxiety, but jaw clenching hasn't been a factor before.

Would value your response.....x

7 Replies

oldestnewest
  • My advice for this would be to go and see your GP, if you are noticing something that has never happened before then it would be the best thing to do they may be able to advise better. Hope this helps hun x

  • Thank You x

  • I haven't taken the same medication but a side effect of the medication I am on is jaw clenching, I do it until my jaw aches without realising. But always best to ask GP for advise x :)

  • Thanks for your response. Really helpful to know this is a symptom of meds. My jaws have been really sore although a little better today...hoping this will pass in time. Hope that yo get some relief too.

  • I suffer from GAD and on Venlaflaxine but was told by my dentist and clench my jaw

    its has a name. Anyway i now wear a mouth guard at night to which help stop the jaw ache.

  • Thank You. I have a mouth guard as my Dentist say's I have ground my teeth down due to grinding in my sleep. I actually woke up last night and my jaw's were clamped together...so probably not surprising I am having aching in this area. Really appreciate your message.

  • I suffer from GAD and on Venlaflaxine. I was told by my dentist that i clench my jaw

    its has a name. Anyway i now wear a mouth guard at night to which help stop the jaw ache.

You may also like...